Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 114, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2015, 5:55 PM CDT for Dickson County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 5:55 PM CDT (22:55 UTC)
- Expired
- Jul 7, 2015, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dickson County, TN
The radar
The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WUUS54 KOHX 072255
SVROHX
TNC043-072330-
/O.NEW.KOHX.SV.W.0114.150707T2255Z-150707T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 630 PM CDT
* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCEWEN...OR
12 MILES SOUTHEAST OF ERIN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DICKSON AROUND 605 PM CDT.
WHITE BLUFF AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SLAYDEN...VANLEER...CHARLOTTE AND CHEATHAM DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3632 8722 3629 8716 3629 8717 3627 8716
3625 8719 3624 8717 3621 8719 3618 8715
3617 8717 3609 8717 3606 8754 3618 8757
3623 8753 3632 8751 3633 8744 3632 8732
3631 8730 3633 8723
TIME...MOT...LOC 2254Z 263DEG 41KT 3618 8756
HAIL...<.75IN
WIND...60MPH
$$
271 follow-up statement
148
WWUS54 KOHX 072316
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CDT TUE JUL 7 2015
TNC043-072330-
/O.CON.KOHX.SV.W.0114.000000T0000Z-150707T2330Z/
DICKSON TN-
616 PM CDT TUE JUL 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL DICKSON COUNTY...
AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WHITE BLUFF...OR 11 MILES SOUTHWEST OF ASHLAND CITY...MOVING EAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL DICKSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
SLAYDEN...VANLEER...CHARLOTTE AND CHEATHAM DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3629 8717 3627 8716 3625 8719 3624 8717
3621 8719 3618 8715 3617 8717 3609 8717
3607 8748 3617 8746 3623 8746 3632 8750
3633 8744 3632 8734 3632 8732 3631 8730
3633 8723
TIME...MOT...LOC 2316Z 263DEG 41KT 3621 8724
HAIL...<.75IN
WIND...60MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:03 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 7, 4:03 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 403 PM CDT TUE JUL 7 2015 .DISCUSSION... WILL BREAK OUT A LATE AFTERNOON ZONE GROUPING TO DEAL WITH SHWRS/TSTMS MOVING INTO MID STATE. OTHERWISE...WENT CLOSE TO REASONING OF MORNING SUITE OF FORECAST PRODUCTS AND FORECAST REASONING KEEPING SHWRS AND TSTMS IN THE FORECAST FOR TONIGHT THRU THU NIGHT WITH MAINLY ISO SHWRS/TSTMS EXPECTED AND NEAR SEASONAL TEMPS. LOOK FOR UPPER LEVEL RIDGING INFLUENCES TO BUILD INTO THE REGION LATER IN THE WORK WEEK...OVER THIS WEEKEND...AND INTO THE FIRST PART OF NEXT WEEK...ALLOWING FOR A DRYING BUT WARMING TREND. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 73 90 73 91 / 40 30 10 20 CLARKSVILLE 72 87 72 87 / 60 40 20 20 CROSSVILLE 70 84 70 86 / 40 30 10 10 COLUMBIA 72 91 72 92 / 40 20 10 10 LAWRENCEBURG 72 90 71 92 / 20 20 10 10 WAVERLY 72 89 72 89 / 60 30 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jul 7, 5:50 AM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 550 AM CDT TUE JUL 7 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 550 AM CDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 7, 3:36 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
336 PM CDT TUE JUL 7 2015
TNZ005-023-024-072115-
STEWART TN-HUMPHREYS TN-HOUSTON TN-
336 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...NORTHEASTERN HUMPHREYS
AND SOUTHERN STEWART COUNTIES UNTIL 415 PM CDT...
AT 335 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF SPRINGVILLE...OR 9 MILES SOUTHEAST OF PARIS
LANDING STATE PARK...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...ERIN...TENNESSEE RIDGE...CUMBERLAND CITY...HOUSTON COUNTY
AIRPORT AND INDIAN MOUND.
LAT...LON 3657 8763 3619 8756 3617 8792 3622 8795
3625 8795 3626 8794 3631 8796 3635 8798
3638 8801
TIME...MOT...LOC 2035Z 252DEG 28KT 3631 8801
SHAMBURGERSpecial weather statement, Jul 7, 4:51 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
451 PM CDT TUE JUL 7 2015
TNZ007-026-027-072230-
DAVIDSON TN-ROBERTSON TN-CHEATHAM TN-
451 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEATHAM...SOUTHERN
ROBERTSON AND NORTHERN DAVIDSON COUNTIES UNTIL 530 PM CDT...
AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COOPERTOWN...OR 7 MILES NORTH OF ASHLAND CITY...MOVING EAST AT 35
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ASHLAND CITY...HENDERSONVILLE...GOODLETTSVILLE...WHITE
HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...CROSS
PLAINS...JOELTON...NASHVILLE-DAVIDSON (BALANCE) AND PLEASANT VIEW.
LAT...LON 3647 8665 3643 8669 3641 8669 3642 8675
3641 8675 3638 8673 3634 8672 3629 8664
3627 8664 3629 8717 3631 8717 3641 8718
3643 8717 3642 8716 3642 8715 3644 8715
3646 8712 3647 8713 3654 8666
TIME...MOT...LOC 2150Z 264DEG 31KT 3638 8708
27Special weather statement, Jul 7, 5:18 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT TUE JUL 7 2015
TNZ008-028-072245-
SUMNER TN-WILSON TN-
518 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMNER AND NORTHWESTERN
WILSON COUNTIES UNTIL 545 PM CDT...
AT 518 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GOODLETTSVILLE...OR 12 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...WHITE HOUSE...MILLERSVILLE...WALNUT GROVE...BLEDSOE
CREEK STATE PARK...COTTONTOWN AND BETHPAGE.
LAT...LON 3651 8626 3645 8626 3636 8627 3630 8627
3630 8625 3624 8625 3627 8664 3629 8664
3630 8667 3632 8668 3632 8670 3634 8672
3642 8675 3641 8669 3643 8669 3648 8665
TIME...MOT...LOC 2218Z 266DEG 37KT 3636 8674
27Local storm report, Jul 7, 5:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG 13 S CLARKSVILLE 36.37N 87.35W
07/07/2015 MONTGOMERY TN FACEBOOK
TREES DOWN ON RYES CHAPEL ROAD IN SOUTHERN MONTGOMERY
COUNTY
&&
EVENT NUMBER OHX1500642
11Special weather statement, Jul 7, 5:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT TUE JUL 7 2015
TNZ008-027-028-072315-
SUMNER TN-WILSON TN-DAVIDSON TN-
545 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 615 PM
CDT...
AT 545 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GOODLETTSVILLE...OR 9 MILES NORTH OF NASHVILLE...MOVING EAST AT 20
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...OLD HICKORY AND
NASHVILLE-DAVIDSON (BALANCE).
LAT...LON 3645 8643 3622 8643 3623 8681 3635 8681
3636 8679 3637 8679
TIME...MOT...LOC 2245Z 267DEG 16KT 3630 8675
27The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:36 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 39 min |
| Jul 7, 4:51 PM CDT | Special Weather Statement | OHX | Robertson | 39 min |
| Jul 7, 5:18 PM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| Jul 7, 5:31 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 29 min |
| Jul 7, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 27 min |
| Jul 7, 5:45 PM CDT | Special Weather Statement | OHX | Sumner | 30 min |
| Jul 7, 5:57 PM CDT | Special Weather Statement | OHX | Williamson | 33 min |
| Jul 7, 5:59 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 31 min |
| Jul 7, 6:25 PM CDT | Special Weather Statement | OHX | Davidson | 35 min |
| Jul 7, 6:27 PM CDT | Special Weather Statement | OHX | Trousdale | 33 min |
| Jul 7, 6:29 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 31 min |
| Jul 7, 6:30 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jul 7, 6:54 PM CDT | Special Weather Statement | OHX | Wilson | 36 min |
| Jul 7, 6:55 PM CDT | Special Weather Statement | OHX | Rutherford | 50 min |
| Jul 7, 6:58 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.